# SDR ABXA9600011

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Oversized Holes
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 821AX C-CHECK INSPECTION, FOUND THE LEFT WING LOWER SURFACE BELOW NR 1 PYLON, FORWARD T-FITTING AND FORWARD DOUBLER HAS 6 HOLES OVERSIZED FOR BUSHINGS AND SPAR CAP CRACK INDICATIONS.  REPAIRED CRACKS ON LEFT WING LOWER SKIN AND FORWARD SPAR CAP, AFT TANG AT NR 1 PYLON IAW ABX REA D857-12344MR.
